American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 93 found      Go to page: 1 2 3 4

[61] V. Schroeder and W. Ziller. Local rigidity of symmetric spaces . Trans. Amer. Math. Soc. 320 (1990) 145-160. MR 958901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Carlos Olmos. The normal holonomy group . Proc. Amer. Math. Soc. 110 (1990) 813-818. MR 1023346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Helmer Aslaksen. Laws of trigonometry on ${\rm SU}(3)$ . Trans. Amer. Math. Soc. 317 (1990) 127-142. MR 961593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Viktor Schroeder and Martin Strake. Local rigidity of symmetric spaces of nonpositive curvature . Proc. Amer. Math. Soc. 106 (1989) 481-487. MR 929404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Seung-Jin Bang. The first Dirichlet eigenvalue and radius of a geodesic ball . Proc. Amer. Math. Soc. 104 (1988) 885-886. MR 964869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Maciej Zworski. Decomposition of normal currents . Proc. Amer. Math. Soc. 102 (1988) 831-839. MR 934852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Bang-Yen Chen and Tadashi Nagano. A Riemannian geometric invariant and its applications to a problem of Borel and Serre . Trans. Amer. Math. Soc. 308 (1988) 273-297. MR 946443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] J. A. Jiménez. Riemannian $4$-symmetric spaces . Trans. Amer. Math. Soc. 306 (1988) 715-734. MR 933314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] F. Burstall, J. Rawnsley and S. Salamon. Stable harmonic 2-spheres in symmetric spaces. Bull. Amer. Math. Soc. 16 (1987) 274-278. MR 876963.
Abstract, references, and article information   
View Article: PDF

[70] Jih Hsin Chêng. Graded Lie algebras of the second kind . Trans. Amer. Math. Soc. 302 (1987) 467-488. MR 891630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] S. C. Bagchi and A. Sitaram. Some remarks on homeomorphisms of compact Lie groups . Proc. Amer. Math. Soc. 93 (1985) 159-163. MR 766548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Henrik Schlichtkrull. On the boundary behaviour of generalized Poisson integrals on symmetric spaces . Trans. Amer. Math. Soc. 290 (1985) 273-280. MR 787965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Jiri Dadok. Polar coordinates induced by actions of compact Lie groups . Trans. Amer. Math. Soc. 288 (1985) 125-137. MR 773051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Cristián U. Sánchez. Regular Riemannian $s$-manifolds of noncompact type . Proc. Amer. Math. Soc. 88 (1983) 110-112. MR 691288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Robert J. Zimmer. Ergodic theory, group representations, and rigidity. Bull. Amer. Math. Soc. 6 (1982) 383-416. MR 648527.
Abstract, references, and article information   
View Article: PDF

[76] Richard P. Savage. The space of positive definite matrices and Gromov's invariant . Trans. Amer. Math. Soc. 274 (1982) 239-263. MR 670930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Jorge Vargas. A symmetric space of noncompact type has no equivariant isometric immersions into the Euclidean space . Proc. Amer. Math. Soc. 81 (1981) 149-150. MR 589158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] M. Cahen and M. Parker. Pseudo-Riemannian symmetric spaces. Memoirs of the AMS 24 (1980) MR 556610.
Book volume table of contents   

[79] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Juan Alfredo Tirao. Antipodal manifolds in compact symmetric spaces of rank one . Proc. Amer. Math. Soc. 72 (1978) 143-149. MR 503549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Harris A. Jaffee. Real forms of hermitian symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 456-458. MR 0412490.
Abstract, references, and article information   
View Article: PDF

[82] Aroldo Kaplan and Robert Putz. Harmonic forms and Riesz transforms for rank one symmetric spaces. Bull. Amer. Math. Soc. 81 (1975) 128-132. MR 0622204.
Abstract, references, and article information   
View Article: PDF

[83] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. II. Bull. Amer. Math. Soc. 80 (1974) 1225-1229. MR 0335859.
Abstract, references, and article information   
View Article: PDF

[84] Daniel Drucker. Orbit structure of the exceptional Hermitian symmetric spaces. I. Bull. Amer. Math. Soc. 80 (1974) 285-289. MR 0335859.
Abstract, references, and article information   
View Article: PDF

[85] Eduardo H. Cattani. On the partial compactification of the arithmetic quotient of a period matrix domain. Bull. Amer. Math. Soc. 80 (1974) 330-333. MR 0357865.
Abstract, references, and article information   
View Article: PDF

[86] V. Ozols. Clifford translations of symmetric spaces . Proc. Amer. Math. Soc. 44 (1974) 169-175. MR 0334093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] H. Lee Michelson. Fatou theorems for eigenfunctions of the invariant differential operators on symmetric spaces . Trans. Amer. Math. Soc. 177 (1973) 257-274. MR 0319113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] R. Bott and A. Haefliger. On characteristic classes of $\Gamma $-foliations. Bull. Amer. Math. Soc. 78 (1972) 1039-1044. MR 0307250.
Abstract, references, and article information   
View Article: PDF

[89] Richard Holzsager. Riemannian manifolds of finite order. Bull. Amer. Math. Soc. 78 (1972) 200-201. MR 0288695.
Abstract, references, and article information   
View Article: PDF

[90] Jun Nagasawa. Linear isotropy group of an affine symmetric space . Proc. Amer. Math. Soc. 33 (1972) 516-519. MR 0296860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 93 found      Go to page: 1 2 3 4